| Model Number |
BA25-90/I16-30 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure a computed tomography (ct) revealed a 3a endoleak with aneurysm enlargement.Reportedly, patient is stable and is pending re-intervention.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 3a endoleak (aortic) and the sac growth of 10.5mm are confirmed.This is consistent with the reported adverse event/incident.The most likely causation for the type 3a endoleak (aortic) and sac growth is anatomy-related due to the increase in the infrarenal aortic angle (aortic remodeling).The final patient status was reported as being stable post-secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply corrections: b2: outcomes attributed to adverse events has been updated b5: describe event or problem g1,2: contact office- name has been updated g4: date of received by manufacturer h6: device code: remove code 3190 h6: result code: remove code 3233 h6: conclusion code: remove code 11.
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft and a vela suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure a computed tomography (ct) revealed a 3a endoleak with aneurysm enlargement.Reportedly, patient is stable and is pending re-intervention.Additional information: a re-intervention was completed.The physician elected to treat the patient by implanting an afx2 bifurcated stent graft and a vela suprarenal.The type 3a endoleak was resolved and the final patient status was reported as doing stable post secondary endovascular procedure.